# SDR DXTA2022120775710

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 12,965 hours, 8,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SEEMS TO BE OUT OF RIG.  THE BOTTOM STEP APPEARS TO BE 3 TO 4 INCHES HIGHER THAN NORMAL.  ALSO THE COUNTERBALANCE IS NOT WORKING WHEN THE DOOR IS CLOSED.  IT WILL SLAM SHUT WITH A LOT OF FORCE.  ADJUSTED DOOR COUNTER BALANCE SYSTEM IAW AMM 52-10-50. NO OTHER DEFECTS NOTED. DOOR OPERATIONAL CHECKS GOOD.
